# SDR 20010212CW005

- Difficulty date: January 19, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N225J
- Make and model: Cessna 550
- Aircraft serial: 5500283
- Engine: Pwa JT15D1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HARD OR OVERWEIGHT LANDING, CHECK FOUND THE NOSE WHEEL WELL UPPER STRUCTURE CRACKED JUST FORWARD AND LEFT OF THE NLG UPLOCK MOUNT.  ALSO, NUMEROUS UPLOCK FORWARD MOUNT STRUCTURE RIVETS ARE PULLED THROUGH THE WHEEL WELL SKIN.
